About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 401031, 24 pages
http://dx.doi.org/10.1155/2012/401031
Research Article

The Complex Dynamics of a Stochastic Predator-Prey Model

1College of Mathematics and Information Science, Wenzhou University, Wenzhou 325035, China
2School of Mathematics and Computational Science, Sun Yat-sen University, Guangzhou 510275, China

Received 19 May 2012; Accepted 29 July 2012

Academic Editor: Sergey V. Zelik

Copyright © 2012 Xixi Wang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Xixi Wang, Huilin Huang, Yongli Cai, and Weiming Wang, “The Complex Dynamics of a Stochastic Predator-Prey Model,” Abstract and Applied Analysis, vol. 2012, Article ID 401031, 24 pages, 2012. doi:10.1155/2012/401031